Facebook Pixel
EmpowHER Guest


By Anonymous May 5, 2011 - 5:10am
Rate This

Last Month I took Plan B. It made my period come a week late. After my period I've experience cramps everyday. For the first few days I thought the cramps were because I was getting rid of old blood. Because I would have brownish discharge in my underwear. And then I would continue to have cramps afterward. I think I'm ovulating now so I think that explains the cramps I'm having now. But why and I'm having this cramps and is it something more serious. It's mild annoying cramps.

Add a Comment1 Comments

Hi Anonymous,
Thank you for your question and for finding EmpowHER. I did not see cramping as a side effect of taking emergency contraception. You may want to call your doctor's office and see what they suggest. It likely could be normal middle-menstrual cycle pain, but it never hurts to verify for your own peace of mind.
For more information, please review this article: Emergency Contraception Update, 2010.
Good luck, and let us know what you find out.

May 5, 2011 - 7:55am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Dysmenorrhea Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!